# SDR DALA2025091806866

- Difficulty date: September 13, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 11,254 hours, 5,098 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8222259002
- Part serial: 4TD59
- Condition: Failed
- Location: Wx Radar
- Part time: 106,287 hours, 12,730 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB DUE TO WEATHER RADAR FAIL ADVISORY. REMOVED AND REPLACED WEATHER RADAR ANTENNA, OPS CHECK GOOD ACFT OK FOR SERVICE. (LP 7876389)
